# SDR WTAA950301

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 799
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Light
- Condition: Illuminated
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAT - RT MAIN LANDING GEAR 'GREEN' POSITION INDICATION LIGHT REMAINS ILLUMINATED AFTER GEAR RETRACTION.  MAINTENANCE INSPECTED AND TESTED RT MAIN LANDING GEAR DOWNLOCK MICROSWITCH, NO DEFECTS NOTED.  GEAR INDICATIONS NORMAL DURING GROUND TEST.  MAINTENANCE UNABLE TO DUPLICATE REPORTED DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.  (M)
